# SDR IPXA2020022152336

- Difficulty date: January 7, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527605500451
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LEFT ELEVATOR HAS BULLET HOLE IN UPPER SURFACE AND LOWER SURFACEREPAIRED ELEVATOR IAW A300-600 SRM 55-21-12-201 SC AND RCD 136931
